# SDR AALA202103259004

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 22,966 hours, 9,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MID RIGHT EMERGENCY POWER SUPPLY UNIT BATTERY FAILED TEST. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY IAW AMM 33-51-38.
